# SDR QXEA0201247

- Difficulty date: August 21, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING TOP EDGE NUT PLATE ANGLE FOR LEADING EDGE PANELS 512AL AND 512DL HAS SCRATCH DAMAGE TO FORWARD SPAR TOP EDGE.  REPAIRED IAW RD 8-57-1675.
